# SDR ASAA1058328

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,922 hours, 4,109 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS LONG TERM FAULT CODE 77 20871 "TOP LEFT EGT SIGNAL IS OUT OF RANGE" LOGGED FOR NINE OF THE TEN LEGS IN EEC MEMORY.  ACCOMPLISHED FIM TASK 77-21-00-810-804-F00 CLEANED EGT REF AMM 77-2100.  CHECKED RESISTANCE OF HARNESS. (DP1011).  RESISTANCE READS 150 OHMS.  REPLACED ENG NR1 (DP1011) HARNESS IAW AMM TASK 73-21-06-000-803-F00 AND 73-21-06-400-803-F00.  ACCOMPLISHED FADEC SYS TEST TASK 73-21-00-700-802-F00. TEST PASSED.
